# SDR CALA2025031802933

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,350 hours, 19,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141N33138
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

?DOUBLER PREVENTATIVE MOD TO THE L1 DOOR SURROUND FWD UPPER CORN ER WAS INSTALLED PER EA 5330-04213 REV D W/ DEVIATIONS NOTED IN EC/RA #: 5330-07481. ACP INSP REQUIREMENTS PER PART 2 OF THE LAT EST REV OF EC/RA #: 5330-07481 AT FUSELAGE REINFORCED AREA (P/N 141N3313-8 SKIN PANEL, P/N 141N8330-8 BEAR STRAP AND P/N012N0049 -1 REINFORCEMENT DOUBLER) BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE A/C REACHING 37,500 TOTAL FLT CYCLES ACCOMPLISHINSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA #: 5330-07481 AT FUSELAGE REINFORCED AREA (P/N 141N3313-8 SKIN PANEL, P/N 141N8330-8 BEAR STRAP AND P/N 012N0049-1 REINFORCEMENT DOUBLER) BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE AIRCRAFT REACHING 37,500 TOTAL FLIGHT CYCLES.
